# SDR SWAA2025022800213

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 76,718 hours, 45,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE AFT ATTACH BOLT BARRELL NUT IS BROKEN <[01]. R/R FWD ENTRY DOOR SLIDE AFT BARREL NUT PER AMM 20-50-11.; [02] INSPECTION C/W.
